# SDR DL72W992161

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT FUSE SKIN APPROX .875 IN AND .625 IN AT RIVET HEAD STA 336 LEFT SIDE JUST BELOW STR 22.  REPAIRED PER SRM 53-30-3 (TIME LIMITED ).
